# SDR SWAA2015051239597

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 27,319 hours, 16,055 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydrualic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 1 ENG HYD PUMP LOW PRESS LIGHT SWITCH OFF IAW QRH.  FOUND NR 1 ENG HYD PUMP PRESS LINE DAMAGED AT BULKHEAD.  R & R PRESS LINE NR 1 ENG DRIVEN HYD PUMP IAW MM.
